MENU

You are here

Publications

Export 1557 results:
2012
Fonda A, Sfecci A. A general method for the existence of periodic solutions of differential systems in the plane. Journal of Differential Equations [Internet]. 2012 ;252:1369 - 1391. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003196
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Claeys T, Grava T. The KdV hierarchy: universality and a Painleve transcendent. International Mathematics Research Notices, vol. 22 (2012) , page 5063-5099 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6921
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
De Luca M, DeSimone A. Mathematical and numerical modeling of liquid crystal elastomer phase transition and deformation. Materials Research Society Symposium Proceedings. Volume 1403, 2012, Pages 125-130 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7020
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Cavalletti F. The Monge problem in Wiener space. Calculus of Variations and Partial Differential Equations [Internet]. 2012 ;45:101–124. Available from: https://doi.org/10.1007/s00526-011-0452-5
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section-Part I. Math. Models Methods Appl. Sci. 22, 1150016 (2012) [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4104
Sfecci A. A nonresonance condition for radial solutions of a nonlinear Neumann elliptic problem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2012 ;75:6191 - 6202. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X12002659
Gursky M, Malchiodi A. Non-uniqueness results for critical metrics of regularized determinants in four dimensions. Communications in Mathematical Physics, Volume 315, Issue 1, September 2012, Pages 1-37 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6559
Conti R, de Sanctis L, Viggiani GMB. Numerical modelling of installation effects for diaphragm walls in sand. Acta Geotechnica, Volume 7, Issue 3, September 2012, Pages 219-237 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6934
Grava T, Klein C. Numerical study of the small dispersion limit of the Korteweg-de Vries equation and asymptotic solutions. Physica D 241, nr. 23-24 (2012): 2246-2264. 2012 .
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Cavalletti F. Optimal Transport with Branching Distance Costs and the Obstacle Problem. SIAM Journal on Mathematical Analysis [Internet]. 2012 ;44:454-482. Available from: https://doi.org/10.1137/100801433
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Fonda A, Sfecci A. Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces. Differential Integral Equations [Internet]. 2012 ;25:993–1010. Available from: https://projecteuclid.org:443/euclid.die/1356012248

Pages

Sign in